# SDR DALA2024062006254

- Difficulty date: June 18, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,420 hours, 31,929 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0400834) CORROSION ON ACCESS PANELS OF GALLEY 4. ACCESS PANELS OF GALLEY 4 (2EAS) PN: 9354078-7 AND PN: 9354078-8 WAS FABRICATED AND INSTALLED PER ER/A NO. 618835-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR AND PRI ER/A 618835-14 REV 0.
